# SDR ASOA20160306017

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N13161
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500805
- Aircraft time: 32,720 hours, 19,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 728755669580000H
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED EMERGENCY AISLE PATH LIGHT STRIP BETWEEN ROW 2 AND 3A WOULD NOT TEST.  MAINTENANCE REPLACED THE AISLE PATH LIGHT STRIP BETWEEN ROW 2 AND 3A.OPS CHECKS WERE GOOD.
